MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LINEAR CUTTER/STAPLER-STANDARD; SURGICAL STAPLE LOADING UNIT, NON-CUTTING

ETHICON ENDO-SURGERY, LLC. LINEAR CUTTER/STAPLER-STANDARD; SURGICAL STAPLE LOADING UNIT, NON-CUTTING
Model Number JJ55B
Medical Device Problem Codes Difficult to Insert (1316); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pc-(b)(4).Batch # 444a14.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that one jj55b reload was received sterile with no apparent damage.During the visual inspection of reload inside of the unopened package was noted that the reload belongs to a tcr55.However, the printed batch on reload was reviewed and it belongs to product code jj55b.The mix observed is potentially related to a manufacturing process.A manufacturing record evaluation was performed for the finished device lot/batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that after opening the packing, the surgeon noted that it is very difficult to install the cartridge.Carefully checked the reload, the operator found the reload appearance was different with the normal ones, which did not have safety lock.There was no safety-lock on both sides of the reload.No photos available.Changed to another device to complete the procedure.There was no patient consequence reported.No additional information could be provided.Procedure: unknown.

Brand Name
LINEAR CUTTER/STAPLER-STANDARD
Common Device Name
SURGICAL STAPLE LOADING UNIT, NON-CUTTING
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key15787932
Report Number3005075853-2022-07853
Device Sequence Number12130447
Product Code GDW
UDI-Device Identifier10705036002239
UDI-Public10705036002239
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberJJ55B
Device Catalogue NumberJJ55B
Device Lot Number459A28
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale